# SDR YENA201810160690

- Difficulty date: October 16, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 1452
- Aircraft time: 69,557 hours, 252,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 4633
- Condition: Failed
- Location: Cabin
- Part time: 42,125 hours, 15,028 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT 2074, TPA-EWR. FWD EMERGENCY LIGHTS INOP. R&R CONNECTOR AT 10WL IAW ESPM 20-44-19, OPS CHECK FAIL. FOUND 5409VB SHORTED, REMOVED HARNESS, R&R EPSU IAW AMM 33-51-38. OPS CHECK REQUIRED ON INSTALLATION OF 5409VB.
